<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 31, No. 2) Next Issue >>
Bull. Korean Math. Soc. 1994 Vol. 31, No. 2, 163—318
A remark on multiplication modules
Chang Woo Choi and Eun Sup Kim
Bull. Korean Math. Soc. 1994 Vol. 31, No. 2, 163—165
Topologically free actions and purely infinite $C^\ast$-crossed products
Ja A Jeong
MSC numbers : 46L05, 46L55
Bull. Korean Math. Soc. 1994 Vol. 31, No. 2, 167—172
Direct sum, separating set and systems of simultaneous equations in the predual of an operator algebra
Mi Young Lee and Sang Hun Lee
Bull. Korean Math. Soc. 1994 Vol. 31, No. 2, 173—180
Unsolvable PDO's of degenerate type
Rakjoong Kim and Jongsik Kim
Bull. Korean Math. Soc. 1994 Vol. 31, No. 2, 181—185
The structure of almost regular semigroups
Younki Chae and Yongdo Lim
Bull. Korean Math. Soc. 1994 Vol. 31, No. 2, 187—192
Space curves satisfying $\Delta H = Ah$
Dong-Soo Kim and Hei-Sun Chung
Bull. Korean Math. Soc. 1994 Vol. 31, No. 2, 193—200
Depths of the Rees algebras and the associated graded rings
Mee-Kyoung Kim
Bull. Korean Math. Soc. 1994 Vol. 31, No. 2, 201—214
Generic submanifolds with parallel mean curvature vector of a Sasakian space form
Seong Soo Ahn and U-Hang Ki
Bull. Korean Math. Soc. 1994 Vol. 31, No. 2, 215—236
Characterizations of partition lattices
Young-Jin Yoon
Bull. Korean Math. Soc. 1994 Vol. 31, No. 2, 237—242
Stability analysis of two-stage stochastic programming problems
Gyeong-Mi Cho
Bull. Korean Math. Soc. 1994 Vol. 31, No. 2, 243—252
On the $ME$-connection in $MEX_n$
Ki-Jo Yoo
Bull. Korean Math. Soc. 1994 Vol. 31, No. 2, 253—267
On new classes of analytic functions with negative coefficients. II
M. K. Aouf and H. E. Darwish
Bull. Korean Math. Soc. 1994 Vol. 31, No. 2, 269—288
Ergodic properties of compact actions on $C^{\ast}$-algebras
Sun Young Jang
Bull. Korean Math. Soc. 1994 Vol. 31, No. 2, 289—295
The Peetre K-method in strong $\lambda$-K-monotone spaces
Chongsung Lee
Bull. Korean Math. Soc. 1994 Vol. 31, No. 2, 297—308
Existence of solution of finite system of ordinary differential equations
Mi Ray Ohm
Bull. Korean Math. Soc. 1994 Vol. 31, No. 2, 309—318

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd